ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 47, 2020 巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i6.50
12 pages

Symmetric Oscillations of a Porous-Elastic Strip with Free Surfaces for the Case of Closed Pores

N. S. Gorodetska
Institute of Hydromechanics of National Academy of Sciences of Ukraine, 8/4, Zhelyabov St., Kyiv, 03057, Ukraine

要約

Dispersion characteristics of the natural modes of a porous-elastic strip with free surfaces for the case of closed pores are studied in the context of the Biot theory. Due to the existence of the three types of waves in a porous fluid-saturated medium, the dispersion spectrum, even obtained without consideration of the dissipative effects, is considerably more complicated than the spectrum of a perfectly elastic strip. This spectrum is distinguished by existence of infinitely many pure imaginary roots at a specified frequency. In addition, there are two real branches passing through the coordinate origin in a porous-elastic strip with closed pores.


Articles with similar content:

Normal Waves in an Elastic Porous Layer with Free Surfaces for the Case of Open
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
N. S. Gorodetska
Nonlinear Surface Polaritons in a Two-Dimensional Electron System Placed Into a Quantizing Magnetic Field*
Telecommunications and Radio Engineering, Vol.57, 2002, issue 2-3
N. N. Beletskii, Yu. V. Bludov
RADIO ENGINEERING
Amplitude Isolines and Invariants of Motion of Non-Linear Oscillatory Systems Operating in the First and Higher Zones of Parametrical

Telecommunications and Radio Engineering, Vol.68, 2009, issue 19
O. I. Podgaiko, A. M. Tytarenko, N. G. Zuev
ONSET OF THE QUANTUM CHAOS (WAVE CHAOS) IN A CYLINDRICAL RESONANT CAVITY WITH SINGULAR DISTURBANCES
Telecommunications and Radio Engineering, Vol.74, 2015, issue 8
Ye. M. Ganapolsky
Active Oscillator Stabilized by Axial-Laminated Quasi-Optical Dielectric Resonator Such as Dielectrometer Cell
Telecommunications and Radio Engineering, Vol.66, 2007, issue 3
Ye. V. Krivenko, A. D. Lutsenko, V. N. Kutuzov, A. Ya. Kirichenko